×

zbMATH — the first resource for mathematics

Periodic solutions for a predator-prey model with Holling-type functional response and time delays. (English) Zbl 1064.34053
Authors’ abstract: A delayed periodic predator-prey model with Holling-type functional response and time delays is investigated. Using Gaines-Mawhin coincidence degree theorem and by constructing a suitable Lyapunov functional, a set of sufficient conditions are derived for the existence, uniqueness and global stability of a positive periodic solution to the model. Numerical simulation is carried out to illustrate the feasibility of our main results.
The reviewer likes to add the following relevant references: H. Huo and W. Li [Appl. Math. Comput. 155, 591–605 (2004; Zbl 1060.34049) and ibid. 156, 871–882 (2004; Zbl 1064.34046).

MSC:
34K13 Periodic solutions to functional-differential equations
92D25 Population dynamics (general)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A.D. Bazykin, Structural and dynamic stability of model predator – prey systems, Int. Inst. Appl. Syst. Analysis, Laxenburg, 1976 · Zbl 0357.92024
[2] Hainzl, J., Stability and Hopf bifurcation in a predator – prey system with several parameters, SIAM appl. math, 48, 170-190, (1988) · Zbl 0645.92017
[3] Kazarinoff, N.D.; Van Den Driessche, P., A model predator – prey system with functional response, Math. biosci, 39, 125-134, (1978) · Zbl 0382.92007
[4] Gopalsamy, K., Stability and oscillations in delay differential equations of population dynamics, (1992), Kluwer Academic Dordrecht/Norwell, MA · Zbl 0752.34039
[5] Kuang, Y., Delay differential equations with applications in population dynamics, (1993), Academic Press New York · Zbl 0777.34002
[6] Cushing, J.M., Periodic time-dependent predator – prey system, SIAM J. appl. math, 32, 82-95, (1977) · Zbl 0348.34031
[7] Cushing, J.M., Integro-differential equations and delay models in population dynamics, () · Zbl 0363.92014
[8] Freedman, H.I.; Rao, V.S.H., The tradeoff between mutual interference and time lag in predator – prey models, Bull. math. biol, 45, 991-1004, (1983) · Zbl 0535.92024
[9] Freedman, H.I.; So, J.; Waltman, P., Coexistence in a model of competition in the chemostat incorporating discrete time delays, SIAM J. appl. math, 49, 859-870, (1989) · Zbl 0676.92013
[10] Wang, W.; Ma, Z., Harmless delays for uniform persistence, J. math. anal. appl, 158, 256-268, (1991) · Zbl 0731.34085
[11] Beretta, E.; Kuang, Y., Global analysis in some delayed ratio-dependent predator – prey systems, Nonlinear anal., TMA, 32, 381-408, (1998) · Zbl 0946.34061
[12] Hale, J., Theory of functional differential equations, (1977), Springer-Verlag Heidelberg
[13] Gaines, R.E.; Mawhin, J.L., Coincidence degree and nonlinear differential equations, (1977), Springer-Verlag Berlin · Zbl 0326.34021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.